# SDR DALA13002346307

- Difficulty date: January 16, 2013
- Submitted: January 17, 2013
- Operation: Air carrier
- Aircraft: N667US
- Make and model: Boeing 747451
- Aircraft serial: 24222
- Aircraft time: 97,543 hours, 11,950 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Failsafe
- Condition: Cracked
- Location: Bs 1120 Frame
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OPEN HOLE HFEC INSPECTION ON LT SIDE BS 1120 TENSION TIE,  FOUND ONE CRACK AT FAILSAFE, UPPER ROW 1ST FASTENER HOLE FROM OTBD.   FRAME SEGMENT REPAIR CARRIED OUT IAW SRM 53-40- 07, FIG 201, REPAIR 4.  FAILSAFE REPAIR CARRIED OUT IAW SRM 51-70-11, FIG 1.
